Alert archive / Nebraska / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 113, NWS Hastings, NE
NWS Hastings, NE issued this severe thunderstorm warning at Jun 4, 2015, 1:04 AM CDT for Buffalo County, Nebraska. It was in force for 41 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 4, 2015, 1:04 AM CDT (06:04 UTC)
- Expired
- Jun 4, 2015, 1:45 AM CDT
- In force
- 41 min
- Issued by
- NWS Hastings, NE
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 50.0 mph
County Buffalo County, NE
The radar
The Grand Island radar (KUEX), 79 km from the middle of the area, began a volume at 06:06 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 6.1 hours before the alert went out and 137 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 274 J/kg
- Mixed-layer CIN
- -183 J/kg
- Mixed-layer LCL
- 1587 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- -22 m²/s²
- 0-3 km storm-relative helicity
- 14 m²/s²
- Significant tornado parameter
- -0.0
- Supercell composite
- -0.8
The text
As transmitted, in the capitals the NWS used until 2016.
401
WUUS53 KGID 040604
SVRGID
NEC019-040645-
/O.NEW.KGID.SV.W.0113.150604T0604Z-150604T0645Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE HASTINGS NE
104 AM CDT THU JUN 4 2015
THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CENTRAL BUFFALO COUNTY IN SOUTH CENTRAL NEBRASKA...
* UNTIL 145 AM CDT
* AT 104 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER RIVERDALE...
OR 7 MILES NORTHWEST OF KEARNEY...MOVING NORTHEAST AT 30 MPH.
HAZARD...QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...DAMAGE TO VEHICLES IS EXPECTED.
* LOCATIONS IMPACTED INCLUDE...
PLEASANTON...RIVERDALE AND POOLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4098 9884 4086 9879 4070 9917 4078 9929
4102 9906
TIME...MOT...LOC 0604Z 224DEG 28KT 4079 9916
HAIL...1.00IN
WIND...<50MPH
$$
ROSSI1 follow-up statement
068
WWUS53 KGID 040623
SVSGID
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
123 AM CDT THU JUN 4 2015
NEC019-040645-
/O.CON.KGID.SV.W.0113.000000T0000Z-150604T0645Z/
BUFFALO NE-
123 AM CDT THU JUN 4 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 145 AM CDT
FOR CENTRAL BUFFALO COUNTY...
AT 122 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR PLEASANTON...
OR 13 MILES NORTH OF KEARNEY...MOVING NORTHEAST AT 30 MPH.
HAZARD...QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...DAMAGE TO VEHICLES IS EXPECTED.
LOCATIONS IMPACTED INCLUDE...
PLEASANTON AND POOLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4098 9884 4086 9879 4076 9902 4082 9925
4102 9906
TIME...MOT...LOC 0622Z 224DEG 28KT 4090 9903
HAIL...1.00IN
WIND...<50MPH
$$
ROSSIWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Hastings, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 3, 5:51 PM CDT, 7 hours 13 minutes earlier.
Area forecast discussion, Jun 3, 5:51 PM CDT, 7 hours 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HASTINGS NE
551 PM CDT WED JUN 3 2015
.SHORT TERM...(THIS EVENING THROUGH THURSDAY)
ISSUED AT 402 PM CDT WED JUN 3 2015
THUNDERSTORMS ARE LIKELY TO REDEVELOP ACROSS PORTIONS OF OUR
FORECAST AREA PRIMARILY AFTER 6 OR 7 PM AND THEN TRACK ACROSS OUR
REGION INTO THE LATE NIGHT/EARLY MORNING HOURS. THE GREATEST
COVERAGE OF THUNDERSTORMS WILL LIKELY BE BETWEEN 8PM AND 1 AM. AT
THIS POINT THE MOST LIKELY LOCATION OF CONVECTIVE INITIATION WILL
BE ALONG OR SOUTH OF INTERSTATE 80 IN NEBRASKA AND ALONG OR NORTH
OF HIGHWAY 24 IN KANSAS. THE BEST CHANCE AT SEVERE THUNDERSTORMS
WILL BE WITHIN THE FIRST SEVERAL HOURS AFTER CONVECTIVE INITIATION
GENERALLY FROM 6 PM THROUGH 11 PM. THE PRIMARY SEVERE THREATS WILL
BE DAMAGING WINDS...LARGE HAIL...AND LOCALIZED FLASH FLOODING.
HOWEVER...LOW LEVEL WIND SHEAR WILL QUICKLY RAMP UP WITH THE
INCREASING LOW LEVEL JET AND AN ISOLATED BRIEF TORNADO OR TWO WILL
BE POSSIBLE WITH MORE DISCREET SUPERCELLS EARLY IN THE STORMS LIFE
CYCLE PRIOR TO EVENTUAL MCS EVOLUTION.
A FLASH FLOOD WATCH HAS BEEN ISSUED FOR MUCH OF OUR FORECAST AREA
DUE TO THE THREAT OF HEAVY RAINFALL IN ASSOCIATION WITH THESE
STRONG TO SEVERE THUNDERSTORMS.
THURSDAY...STRONG TO SEVERE THUNDERSTORMS WILL AGAIN BE POSSIBLE
ALONG THE PERSISTENT FRONTAL BOUNDARY THAT WILL LINGER ACROSS
PORTIONS OF OUR FORECAST AREA. OLD OUTFLOW BOUNDARIES FROM
CONVECTION TONIGHT COULD ALSO ACT AS FORCING MECHANISMS FOR
CONVECTIVE INITIATION ON THURSDAY. THERE IS A LOT OF UNCERTAINTY
WITH WHERE STORMS FIRE ON THURSDAY AS MUCH WILL DEPEND ON WHAT
HAPPENS TONIGHT AND WHERE THE FRONTAL BOUNDARY ENDS UP AFTER THE
EXPECTED THUNDERSTORMS TONIGHT.
.LONG TERM...(THURSDAY NIGHT THROUGH WEDNESDAY)
ISSUED AT 402 PM CDT WED JUN 3 2015
THE FORECAST DURING THIS PERIOD CONTINUES TO BE ACTIVE. SEVERAL
UPPER LEVEL WAVES MOVE THROUGH THE AREA AND THERE ARE CHANCES FOR
PRECIPITATION NEARLY EVERY PERIOD. IT WILL NOT BE RAINING ALL OF THE
TIME...BUT THERE IS A CHANCE FOR SOME PRECIPITATION. ONE CONCERN
DURING THIS TIME IS THAT MODELS HAVE THE MAIN FEATURES SIMILAR BUT
SOME OF THE DETAILS ARE SLIGHTLY DIFFERENT.
THURSDAY NIGHT THROUGH SATURDAY THERE IS AN UPPER LEVEL RIDGE ACROSS
THE PLAINS. EVEN WITH THE RIDGE THERE ARE SEVERAL UPPER LEVEL WAVES
THAT MOVE INTO THE AREA. THURSDAY NIGHT THERE IS A FRONT THAT
SETTLES INTO NORTHERN KANSAS. PRECIPITATION IS EXPECTED TO BE MAINLY
NORTH OF THE FRONT WHICH WOULD BE ACROSS THE FORECAST AREA. AFTER
THE UPPER WAVE MOVES THROUGH THE AREA THURSDAY NIGHT THERE COULD BE
A LITTLE BIT OF A LULL DURING THE DAY ON FRIDAY. HAVE KEPT SOME LOW
POPS ACROSS THE AREA. THE NEXT UPPER LEVEL WAVE MOVES INTO THE AREA
FRIDAY NIGHT. EVEN THOUGH IT WEAKENS...THERE IS STILL A WEAK FRONT
ACROSS NORTHERN KANSAS AND AS THE WAVE MOVES INTO THE
AREA...THUNDERSTORMS ARE POSSIBLE AGAIN.
SATURDAY AND SATURDAY NIGHT THE RIDGE STARTS TO FLATTEN OUT A LITTLE
AND ANOTHER WAVE MOVES THROUGH THE AREA. THIS IS A LITTLE FURTHER TO
THE NORTH AND EXPECT MOST OF THE THUNDERSTORMS TO BE ACROSS SOUTH
CENTRAL NEBRASKA.
SUNDAY THROUGH TUESDAY NIGHT AN UPPER LEVEL LOW SENDS A FEW WAVES
INTO THE PLAINS AS IT WEAKENS AND MOVES TOWARD THE WEST. THE MODELS
ARE A LITTLE DIFFERENT IN THE STRENGTH OF THE WAVES AND JUST WHERE
THEY MOVE INTO THE PLAINS. WILL KEEP SOME FAIRLY LOW POPS ACROSS THE
AREA BUT WITH THE MODEL DIFFERENCES IT IS HARD TO SAY WHEN OR WHERE
THERE MAY BE THUNDERSTORMS. FINALLY...BY WEDNESDAY THERE IS A WEAK
RIDGE MOVING INTO THE AREA. AT THIS TIME BOTH THE GFS AND THE ECMWF
HAVE DRY CONDITIONS. WILL KEEP IT DRY.
&&
.AVIATION...(FOR THE 00Z KGRI/KEAR TAFS THROUGH 00Z THURSDAY EVENING)
ISSUED AT 546 PM CDT WED JUN 3 2015
CONVECTION IS EXPECTED TO INITIATE ACROSS THE LOCAL AREA OVER THE
NEXT COUPLE OF HOURS...AND WITH THIS CONVECTION EXPECT PREVAILING
MVFR CIGS THROUGH MUCH OF THE OVERNIGHT HOURS. COULD BRIEFLY SEE
LOWER CIGS AND VSBYS IN AREAS OF +TSRA...BUT CONFIDENCE IN TIMING
AND LOCATION FOR THIS IS LOW...SO WILL AMEND TAFS AS NECESSARY AS
CONVECTION DEVELOPS. SOME MODELS ARE INDICATING WE COULD SEE SOME
LIGHT BR TOWARDS MORNING...BUT IGNORED THIS...AS SIGNALS ARE
WEAK/INCONSISTENT AND CONDITIONS NOT IDEAL FOR LOWER VSBYS
OUTSIDE THUNDERSTORMS. OTHERWISE...WENT ON THE OPTIMISTIC SIDE OF
HAVING CIGS LIFT BY MID MORNING TO MVFR LEVELS...BUT MAY NEED TO
REFINE DEPENDING ON HOW TONIGHT EVOLVES.
&&
.GID WATCHES/WARNINGS/ADVISORIES...
NE...FLASH FLOOD WATCH THROUGH THURSDAY MORNING FOR NEZ061>064-
073>077-083>087.
KS...FLASH FLOOD WATCH THROUGH THURSDAY MORNING FOR KSZ005>007-018-
019.
&&
SHORT TERM...WESELY
LONG TERM...JCB
AVIATION...ROSSIHazardous weather outlook, Jun 3, 4:02 PM CDT, 9 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE HASTINGS NE 402 PM CDT WED JUN 3 2015 KSZ005>007-017>019-NEZ039>041-046>049-060>064-072>077-082>087- 042115- PHILLIPS-SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL-VALLEY-GREELEY-NANCE- SHERMAN-HOWARD-MERRICK-POLK-DAWSON-BUFFALO-HALL-HAMILTON-YORK- GOSPER-PHELPS-KEARNEY-ADAMS-CLAY-FILLMORE-FURNAS-HARLAN-FRANKLIN- WEBSTER-NUCKOLLS-THAYER- 402 PM CDT WED JUN 3 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL NEBRASKA AND PORTIONS OF NORTH CENTRAL KANSAS. .DAY ONE...THIS EVENING AND TONIGHT. THERE IS AN ENHANCED RISK FOR SEVERE THUNDERSTORMS THIS EVENING AND OVERNIGHT. THE GREATEST SEVERE WEATHER THREAT WILL BE SOUTH OF HIGHWAY 92 IN SOUTH CENTRAL NEBRASKA AND EXTEND INTO NORTH CENTRAL KANSAS. THE MAIN HAZARDS SHOULD BE LARGE HAIL UP TO AROUND GOLF BALL SIZE...AND DAMAGING WIND GUSTS TO AROUND 70 MPH...ALONG WITH LOCALLY HEAVY RAIN IN EXCESS OF 1 INCH. ALTHOUGH NOT EXPECTED TO BE A WIDESPREAD RISK...A TORNADO OR TWO CANNOT BE RULED OUT EITHER...ESPECIALLY EARLY THIS EVENING. A FLASH FLOOD WATCH IS IN EFFECT FOR MUCH OF NORTH CENTRAL KANSAS AND SOUTH CENTRAL NEBRASKA. FLOOD WARNINGS OR ADVISORIES REMAIN IN EFFECT ALONG PORTIONS OF THE PLATTE RIVER BETWEEN GOTHENBURG AND THE CENTRAL CITY AREA. PLEASE REFER TO THE LATEST FLOOD STATEMENTS FOR ADDITIONAL INFORMATION. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THUNDERSTORMS ARE FORECAST THURSDAY THROUGH TUESDAY. SOME SEVERE STORMS ARE POSSIBLE WITH THE MOST LIKELY TIME FRAME BEING THURSDAY AFTERNOON AND EVENING. HAIL NEAR THE SIZE OF GOLF BALLS AND DAMAGING WIND GUSTS NEAR 60 MPH WOULD BE THE PRIMARY THREATS...ALONG WITH HEAVY RAIN. IN ADDITION...FLOOD WARNINGS OR ADVISORIES WILL REMAIN IN EFFECT ALONG PORTIONS OF THE PLATTE RIVER BETWEEN GOTHENBURG AND THE CENTRAL CITY AREA FOR SEVERAL MORE DAYS. PLEASE REFER TO THE LATEST FLOOD STATEMENTS FOR ADDITIONAL INFORMATION. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED ACROSS PARTS OF THE OUTLOOK AREA THIS EVENING INTO TONIGHT...AND ANY REPORTS OF LARGE HAIL...DAMAGING WINDS...TORNADOES...AND LOCALIZED FLOODING WOULD BE APPRECIATED. && MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB PAGE: HTTP://WWW.WEATHER.GOV/HASTINGS (ALL LOWERCASE) WESELY/JCB
In the hours before
Special weather statement, Jun 4, 12:06 AM CDT, 58 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE HASTINGS NE 1206 AM CDT THU JUN 4 2015 KSZ007-019-040545- MITCHELL KS-JEWELL KS- 1206 AM CDT THU JUN 4 2015 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN JEWELL AND NORTHEASTERN MITCHELL COUNTIES UNTIL 1245 AM CDT... AT 1206 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR BELOIT...MOVING EAST AT 20 MPH. NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... BELOIT...ASHERVILLE...SIMPSON...RANDALL AND SCOTTSVILLE. A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM CDT FOR NORTH CENTRAL KANSAS. LAT...LON 3934 9818 3962 9823 3968 9793 3935 9793 TIME...MOT...LOC 0506Z 262DEG 18KT 3955 9812 HEINLEIN
Local storm report, Jun 4, 12:17 AM CDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
1217 AM CDT THU JUN 04 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1136 PM HAIL CLAY CENTER 40.52N 98.05W
06/03/2015 M1.75 INCH CLAY NE LAW ENFORCEMENT
LAW ENFORCEMENT REPORTED HEAVY HAIL WITH APPROXIMATELY 30
PERCENT THE SIZE OF GOLF BALLS NEAR CHURCH STREET.
&&
SROSSILocal storm report, Jun 4, 12:29 AM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
1229 AM CDT THU JUN 04 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1159 PM HEAVY RAIN 5 S GLEN ELDER 39.43N 98.31W
06/03/2015 M3.12 INCH MITCHELL KS BROADCAST MEDIA
UNOFFICIAL PUBLIC REPORT RELAYED FROM KWCH-TV OF 1-HOUR
RAINFALL TOTAL. DISTANCE FROM GLEN ELDER APPROXIMATE.
&&
PFANNKUCHSpecial weather statement, Jun 4, 12:46 AM CDT, 18 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE HASTINGS NE 1246 AM CDT THU JUN 4 2015 NEZ064-077-040630- YORK NE-FILLMORE NE- 1246 AM CDT THU JUN 4 2015 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN YORK AND NORTHEASTERN FILLMORE COUNTIES UNTIL 130 AM CDT... AT 1246 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER FAIRMONT...OR 14 MILES SOUTH OF YORK...MOVING NORTHEAST AT 20 MPH. NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... YORK...EXETER...FAIRMONT AND MCCOOL JUNCTION. THIS INCLUDES INTERSTATE 80 BETWEEN MILE MARKERS 353 AND 365. A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM CDT FOR SOUTH CENTRAL NEBRASKA. LAT...LON 4058 9761 4083 9760 4090 9737 4060 9737 TIME...MOT...LOC 0546Z 246DEG 15KT 4067 9761 ROSSI
Special weather statement, Jun 4, 12:52 AM CDT, 12 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE HASTINGS NE 1252 AM CDT THU JUN 4 2015 KSZ007-040630- JEWELL KS- 1252 AM CDT THU JUN 4 2015 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN JEWELL COUNTY UNTIL 130 AM CDT... AT 1251 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER RANDALL...OR 11 MILES NORTH OF BELOIT...MOVING NORTHEAST AT 15 MPH. NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... JEWELL AND RANDALL. A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM CDT FOR NORTH CENTRAL KANSAS. LAT...LON 3957 9812 3967 9818 3979 9793 3957 9793 TIME...MOT...LOC 0551Z 245DEG 15KT 3963 9805 ROSSI
Special weather statement, Jun 4, 12:57 AM CDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
1257 AM CDT THU JUN 4 2015
NEZ061-040645-
BUFFALO NE-
1257 AM CDT THU JUN 4 2015
...SIGNIFICANT WEATHER ADVISORY FOR BUFFALO COUNTY UNTIL 145 AM
CDT...
AT 1257 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
NEAR KEARNEY...MOVING NORTHEAST AT 25 MPH.
DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
KEARNEY...GIBBON...RAVENNA...SHELTON...ODESSA...RIVERDALE AND POOLE.
THIS INCLUDES INTERSTATE 80 BETWEEN MILE MARKERS 264 AND 285.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM CDT FOR SOUTH CENTRAL
NEBRASKA.
LAT...LON 4105 9895 4105 9872 4078 9872 4065 9893
4066 9922 4073 9937
TIME...MOT...LOC 0557Z 226DEG 21KT 4072 9916
ROSSIThe office that day
Everything else NWS Hastings, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 3, 9:49 PM CDT | Special Weather Statement | GID | Webster | 41 min |
| Jun 3, 10:02 PM CDT | Special Weather Statement | GID | Nuckolls | 43 min |
| Jun 3, 10:15 PM CDT | Severe Thunderstorm Warning | GID | Nuckolls | 45 min |
| Jun 3, 10:50 PM CDT | Severe Thunderstorm Warning | GID | Adams, Clay, Nuckolls, Webster | 40 min |
| Jun 3, 11:15 PM CDT | Severe Thunderstorm Warning | GID | Clay | 45 min |
| Jun 3, 11:23 PM CDT | Severe Thunderstorm Warning | GID | Nuckolls, Thayer | 52 min |
| Jun 3, 11:51 PM CDT | Special Weather Statement | GID | Harlan | 39 min |
| Jun 3, 11:54 PM CDT | Severe Thunderstorm Warning | GID | Clay, Fillmore | 51 min |
| Jun 4, 12:15 AM CDT | Severe Thunderstorm Warning | GID | Harlan | 26 min |
| Jun 4, 12:20 AM CDT | Severe Thunderstorm Warning | GID | Fillmore, York | 24 min |
| Jun 4, 12:46 AM CDT | Special Weather Statement | GID | York | 44 min |
| Jun 4, 12:57 AM CDT | Special Weather Statement | GID | Buffalo | 48 min |
| Jun 4, 1:30 AM CDT | Severe Thunderstorm Warning | GID | Buffalo, Kearney | 30 min |
| Jun 4, 1:42 AM CDT | Severe Thunderstorm Warning | GID | Buffalo | 18 min |
| Jun 4, 1:46 AM CDT | Special Weather Statement | GID | Sherman | 44 min |
| Jun 4, 1:56 AM CDT | Special Weather Statement | GID | Buffalo | 49 min |
| Jun 4, 2:29 AM CDT | Severe Thunderstorm Warning | GID | Greeley, Howard | 46 min |
| Jun 4, 2:36 AM CDT | Special Weather Statement | GID | Hall | 39 min |
| Jun 4, 3:19 AM CDT | Severe Thunderstorm Warning | GID | Adams, Clay, Hall, Hamilton | 41 min |
| Jun 4, 3:44 AM CDT | Areal Flood Advisory | GID | Adams, Clay, Hall, Hamilton | 3 hr |
| Jun 4, 3:56 AM CDT | Severe Thunderstorm Warning | GID | Clay | 49 min |
| Jun 4, 4:35 AM CDT | Severe Thunderstorm Warning | GID | Clay, Fillmore | 40 min |
| Jun 4, 5:04 AM CDT | Special Weather Statement | GID | Furnas | 41 min |
| Jun 4, 5:07 AM CDT | Special Weather Statement | GID | Thayer | 38 min |
| Jun 4, 5:16 AM CDT | Special Weather Statement | GID | Fillmore | 44 min |
| Jun 4, 5:34 AM CDT | Severe Thunderstorm Warning | GID | Fillmore, Thayer | 41 min |
| Jun 4, 6:17 AM CDT | Special Weather Statement | GID | Thayer | 43 min |
| Jun 4, 6:23 AM CDT | Areal Flood Warning | GID | Adams, Clay, Fillmore, Hall, Hamilton, Thayer | 9 hr |
| Jun 4, 7:06 AM CDT | Special Weather Statement | GID | Clay, Fillmore, York | 39 min |
| Jun 4, 1:00 PM CDT | Severe Thunderstorm Warning | GID | Buffalo, Sherman | 45 min |
| Jun 4, 1:27 PM CDT | Severe Thunderstorm Warning | GID | Howard | 19 min |
| Jun 4, 1:35 PM CDT | Special Weather Statement | GID | Valley | 25 min |
| Jun 4, 2:45 PM CDT | Special Weather Statement | GID | Hamilton | 30 min |
| Jun 4, 3:02 PM CDT | Areal Flood Advisory | GID | Clay, Fillmore, Hamilton, Thayer, York | 24 hr |
| Jun 4, 3:14 PM CDT | Special Weather Statement | GID | Hamilton | 46 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.